American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(70S15) AND publication=(all)
Sort order: Date
Format: Standard display

Results: 1 to 3 of 3 found      Go to page: 1

[1] Jishan Fan and Tohru Ozawa. Regularity criteria for Hall-magnetohydrodynamics and the space-time Monopole equation in Lorenz gauge. Contemporary Mathematics 612 (2014) 81-89.
Book volume table of contents   
View Article: PDF

[2] Joachim Krieger and Jacob Sterbenz. Global regularity for the Yang--Mills equations on high dimensional Minkowski space. Memoirs of the AMS 223 (2013)
Book volume table of contents   

[3] Dennis The. Invariant Yang-Mills connections over non-reductive pseudo-Riemannian homogeneous spaces. Trans. Amer. Math. Soc. 361 (2009) 3879-3914. MR 2491904.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

Results: 1 to 3 of 3 found      Go to page: 1

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia